# SDR UIEA2021060101225

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 14,942 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Debonded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND SKIN AT LH WING I/B AILERON TOP SIDE O/B EDGE( REPAIR DISBOND SKIN. LH WING I/B AILERON TOP SIDE O/B EDGE. SEE JOB CARD ATTACHED CNT NO 0245237 FOR REPAIR DETAILS.  CONDITION CHECK NORMAL.    )
